Facebook Pixel
EmpowHER Guest
ask: 

I'm confused when I take Vicodin or Percocet my tongue and throat swell but I can take morphine or Tylenol 3 with no problem why is this?

By Anonymous April 27, 2016 - 9:24pm
 
Rate This

Add a Comment1 Comments

Guide

Hi Anon,

Thank you for sharing your question with the EmpowHER community.

When your tongue and throat swell, those are typically symptoms or reactions to something a person is allergic to. Tongue and throat swelling have very serious implications, mainly (respiratory) airway passage being shut off, which is life threatening.

The other medications (Morphine and Tylenol 3) you don't seem to have any adverse reactions to.

Be well,
~Gillette

April 27, 2016 - 9:41pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Pain

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!